# SDR 9505422286

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB, UNABLE TO ACTUATE LANDING GEAR HANDLE FOR GEAR RETRACTION.  UPON FLAP RETRACTION, TAKEOFF WARNING HORN SOUNDED.  SUSPECTED AIR GROUND SENSING PROBLEM.  FLIGHT DIVERTED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE SIMULATED IN-FLIGHT MODE AND COULD NOT DUPLICATE MALFUNCTION.  CLEANED AIR GROUND SENSOR.  PERFORMED OPERATIONAL CHECK OF TAKEOFF WARNING SYSTEM WITH NO DISCREPANCIES NOTED.
